Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2014, 3:22 PM MDT for Platte County, Wyoming. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2014, 3:22 PM MDT (21:22 UTC)
- Expired
- Jun 26, 2014, 4:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 76 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:30 PM MDT | HAIL 0.25 | 8 Sw Wheatland, WY | |
| Jun 26, 3:50 PM MDT | HAIL 0.5 | 6 S Wheatland, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -516 J/kg
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS55 KCYS 262122
SVRCYS
WYC031-262215-
/O.NEW.KCYS.SV.W.0086.140626T2122Z-140626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT THU JUN 26 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PLATTE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 415 PM MDT
* AT 319 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF BORDEAUX TO 10 MILES WEST OF
CHUGWATER...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CHUGWATER AND BORDEAUX AROUND 345 PM MDT.
WHEATLAND AROUND 350 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 51 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4172 10513 4192 10524 4223 10488 4169 10464
4169 10465
TIME...MOT...LOC 2122Z 250DEG 18KT 4196 10512 4175 10500
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
421
WWUS55 KCYS 262138
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT THU JUN 26 2014
WYC031-262215-
/O.CON.KCYS.SV.W.0086.000000T0000Z-140626T2215Z/
PLATTE WY-
338 PM MDT THU JUN 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PLATTE COUNTY UNTIL 415 PM MDT...
AT 333 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF WHEATLAND TO 6 MILES WEST OF
CHUGWATER...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHUGWATER AND BORDEAUX AROUND 345 PM MDT.
WHEATLAND AROUND 350 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 51 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4171 10501 4172 10503 4199 10516 4223 10488
4169 10465
TIME...MOT...LOC 2137Z 250DEG 18KT 4201 10505 4179 10491
HAIL...1.25IN
WIND...60MPH
$$
RUBIN850
WWUS55 KCYS 262212
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT THU JUN 26 2014
WYC031-262221-
/O.EXP.KCYS.SV.W.0086.000000T0000Z-140626T2215Z/
PLATTE WY-
412 PM MDT THU JUN 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE COUNTY WILL
EXPIRE AT 415 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT.
LAT...LON 4171 10501 4172 10503 4199 10516 4223 10488
4169 10465
TIME...MOT...LOC 2211Z 237DEG 18KT 4216 10490 4193 10475
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:03 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 26, 12:03 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1203 PM MDT THU JUN 26 2014 .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 250 AM MDT THU JUN 26 2014 FORECAST CHALLENGES DEAL WITH SEVERE THUNDERSTORM TIMING AND LOCATION ONCE AGAIN TODAY. CURRENTLY...EAST TO SOUTHEASTERLY LOW LEVEL WINDS CONTINUE FOR AREAS EAST OF THE LARAMIE RANGE THIS MORNING. THESE WINDS ARE KEEPING IN A PRETTY MOIST AIRMASS WITH DEWPOINTS IN THE MID TO UPPER 50S IN THE PANHANDLE WITH MID 40S HERE AT CHEYENNE. MOSAIC RADAR SHOWS CONVECTION HAS SHIFTED EAST INTO THE NORTH PLATTE FORECAST AREA. WATER VAPOR IMAGERY SHOWING THE NEXT UPSTREAM PACIFIC SHORTWAVE MOVING INTO IDAHO AT THIS TIME. SURFACE ANALYSIS SHOWING A COLD FRONT FROM A SURFACE LOW IN NORTHEASTERN WYOMING...EXTENDING SOUTHWEST TO CASPER TO ANOTHER SURFACE LOW LOCATED NEAR SALT LAKE CITY. LATEST ECMWF BRINGS THAT UPPER SHORTWAVE INTO WESTERN WYOMING THIS AFTERNOON AND INTO EASTERN WYOMING THIS EVENING. GOING TO BE A PRETTY WARM DAY WITH HIGHS APPROACHING 90 OUT IN THE PANHANDLE THIS AFTERNOON AND MID 80S ALONG THE I-25 CORRIDOR. THE NAM SOUNDING FOR SIDNEY THIS AFTERNOON SHOWING VERY UNSTABLE CONDITIONS WITH LIFTED INDICES AROUND -9C. FORECAST CAPE APPROACHES 4000 J/KG OUT THERE WITH CHADRON COMING IN AROUND 3000 J/KG. THINK THE MAIN SHOW FOR SEVERE THUNDERSTORMS WILL BE OUT OVER THE PANHANDLE TODAY. SPC SLIGHT RISK AREA LOOKS PRETTY GOOD KEEPING MOST OF OUR WYOMING ZONES OUT OF THE SEVERE RISK. TIMING ON STORMS TODAY...THE PANHANDLE COULD BE CAPPED A WHILE THROUGH MID AFTERNOON...SAY 21Z OR SO...MAYBE A LITTLE LATER BEFORE THE CAP BREAKS AROUND 650MBS. WITH THE UPPER LEVEL SHORTWAVE EXPECTED TO MOVE IN THIS EVENING...COULD SEE SEVERE STORMS CONTINUE INTO THE LATE EVENING OUT THERE. NAM SOUNDINGS FINALLY START CAPPING THINGS OFF AROUND 06Z OR SO. WOULD NOT BE SURPRISED TO SEE SEVERE STORMS CONTINUE INTO THE EARLY MORNING HOURS FRIDAY. SURFACE FRONT SHIFTS A LITTLE FURTHER EAST FRIDAY...BUT STILL CONCERN FOR THE PANHANDLE FRIDAY AFTERNOON. COULD BE AN EARLY SHOW FRIDAY AFTERNOON OUT THERE AS NAM SOUNDINGS REALLY STABILIZE DURING THE LATE AFTERNOON. FINALLY FOR SATURDAY...ALL GUIDANCE SHOWING THE FRONT WELL EAST INTO CENTRAL AND EASTERN NEBRASKA SATURDAY AFTERNOON. THINK MOST AREAS WILL BE DRY SATURDAY. MAYBE THE ONLY EXCEPTION WOULD BE THE NORTHERN PANHANDLE AND MAYBE NORTHERN NIOBRARA COUNTY THAT COULD SEE SOME THUNDERSTORMS. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 250 AM MDT THU JUN 26 2014 A GENERALLY DRY AND WARM WEATHER PATTERN EXPECTED ACROSS THE CWA SAT NIGHT THROUGH EARLY WEDNESDAY WITH A DRY ZONAL UPPER FLOW SUNDAY GRADUALLY BECOMING NWLY EARLY NEXT WEEK AS UPPER RIDGING BUILDS OVER THE WESTERN PART OF THE COUNTRY. BETTER MOISTURE WILL BE SUPPRESSED TO THE SOUTHEAST OF THE CWA INTO EARLY NEXT WEEK THEN MAY CREEP BACK NORTHWARD BY WEDS. A WEAK PUSH OF COOLER PACIFIC AIR WILL BRING A BIT COOLER TEMPS FOR MONDAY THEN SOME COOLER AIR MAY SINK SOUTH OUT OF CENTRAL CANADA AND PUSH A FRONT UP AGAINST THE MTNS WEDS WITH RESULTANT UPSLOPE FLOW INCREASING CHANCES FOR CONVECTION THEN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1203 PM MDT THU JUN 26 2014 AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST WILL SPARK OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. T-STORMS WILL DEVELOP OVER THE MOUNTAINS BY 19Z AND WILL MOVE OFF TO THE NORTHEAST AND INTO THE NEBRASKA PANHANDLE BY 00Z. PERIODS OF MVFR VSBYS AND CIGS WILL OCCUR IN THE STORMS...WITH POSSIBLY IFR CONDITIONS AND HAIL IN STRONG TO SEVERE STORMS FROM KBFF TO KAIA. A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL. && .FIRE WEATHER... ISSUED AT 250 AM MDT THU JUN 26 2014 A COUPLE MORE DAYS OF SHOWERS AND THUNDERSTORMS IN STORE FOR MAINLY AREAS EAST OF THE LARAMIE RANGE. BUT THERE IS A CHANGE COMING. THE STATIONARY FRONT THAT HAS BEEN ALONG THE EAST SLOPES OF THE LARAMIE RANGE THE PAST WEEK WILL BEGIN TO MOVE OFF TO THE EAST BY FRIDAY. WIDESPREAD WETTING RAINS WILL THEN DECREASE AFTER FRIDAY. A WINDY AND DRY PERIOD THEN SETS UP FOR SATURDAY AND SUNDAY...WITH AFTERNOON HUMIDITIES FALLING INTO THE TEENS AREA WIDE. THIS DRY/WINDY PATTERN WILL CONTINUE INTO TUESDAY BEFORE WE SEE A BREAK IN WINDS. NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL POSSIBLY BE NEXT WEDNESDAY WHEN ANOTHER FRONT MOVES IN FROM THE NORTH AND LAYS UP ALONG THE EAST SLOPES OF THE LARAMIE RANGE AGAIN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...RE AVIATION...RJM FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 26, 4:26 AM MDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 426 AM MDT THU JUN 26 2014 WYZ101>119-271100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-271100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 426 AM MDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 26, 2:07 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 207 PM MDT THU JUN 26 2014 WYZ106>108-262045- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 207 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 245 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHUGWATER...OR 25 MILES SOUTHEAST OF WHEATLAND...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN PLATTE AND WESTERN GOSHEN COUNTIES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND 64. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4198 10485 4195 10443 4166 10465 4166 10488 TIME...MOT...LOC 2007Z 202DEG 9KT 4173 10475 HAMMER
Special weather statement, Jun 26, 3:15 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 315 PM MDT THU JUN 26 2014 WYZ101>103-107-262200- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY- 315 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...CONVERSE AND EXTREME SOUTHWESTERN NIOBRARA COUNTIES UNTIL 400 PM MDT... AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF ROLLING HILLS ESTATES TO 9 MILES NORTHEAST OF ESTERBROOK CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DOUGLAS... GLENDO... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 110 AND 158. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4256 10477 4242 10523 4308 10609 4350 10608 TIME...MOT...LOC 2114Z 223DEG 17KT 4314 10600 4255 10522 RUBIN
Special weather statement, Jun 26, 3:16 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 316 PM MDT THU JUN 26 2014 WYZ106>108-262200- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 316 PM MDT THU JUN 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES UNTIL 400 PM MDT... AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF BORDEAUX TO 8 MILES WEST OF CHUGWATER...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... CHUGWATER AROUND 340 PM MDT. BORDEAUX AROUND 345 PM MDT. WHEATLAND AROUND 355 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 50 AND 93. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4225 10502 4172 10458 4166 10509 4195 10528 TIME...MOT...LOC 2117Z 242DEG 17KT 4193 10516 4172 10496 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 25, 7:49 PM MDT | Special Weather Statement | CYS | Converse | 26 min |
| Jun 26, 2:07 PM MDT | Special Weather Statement | CYS | Goshen | 38 min |
| Jun 26, 3:15 PM MDT | Special Weather Statement | CYS | Converse | 45 min |
| Jun 26, 3:16 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 26, 3:44 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 26, 4:21 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jun 26, 4:26 PM MDT | Special Weather Statement | CYS | Converse | 49 min |
| Jun 26, 4:46 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| Jun 26, 4:59 PM MDT | Special Weather Statement | CYS | Goshen | 46 min |
| Jun 26, 5:14 PM MDT | Special Weather Statement | CYS | Niobrara | 46 min |
| Jun 26, 5:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 5:31 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 37 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 67 min |
| Jun 26, 5:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.